MathSciNet Relay Station
MathSciNet bibliographic data
MR1545284 Contributed Item
Mordell, L. J.; On the representation of a binary quadratic form as a sum of squares of linear forms. Math. Z. 35 (1932), no. 1, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement